# SDR DALA2022071504921

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0684, DISBONDS ON UPPER SURFACE, LE SLAT 7 TRAILING EDGE WEDGE, RH WING OSS 305.5: 7.0IN LENGTH X 3.38IN WIDTH IN REFERENCE TO CARD 5740-01145-05G, STEP 3. CORRECTIVE ACTION: ON REF NRC 00123 THIS REPORT WAS COVERED WIHT THE LOWER REPAIR ON NRC 00164 DUE THE DAMAGE WERE ON THE SAME STA OSS 305.5. (2320294)
